# SDR AALA200800100

- Difficulty date: January 18, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 12067
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT AT SEAT ROW 19ABC INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT ROW 19ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.
